Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 103, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 12, 2008, 1:52 PM CDT for Muskogee County, Oklahoma. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2008, 1:52 PM CDT (18:52 UTC)
- Expired
- Jun 13, 2008, 7:00 AM CDT
- In force
- 17 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Muskogee County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Muskogee (MKGO2). The gauge peaked at 28.24 ft at Jun 14, 2008, 7:00 AM CDT.
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 32 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 121852 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 152 PM CDT THU JUN 12 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-130252- /O.NEW.KTSA.FL.W.0103.080612T1852Z-080613T1200Z/ /MKGO2.1.ER.080612T1715Z.080612T1745Z.080613T0600Z.NO/ 152 PM CDT THU JUN 12 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 27.96 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS EVENING. * IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
1 follow-up statement
000 WGUS84 KTSA 130101 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 801 PM CDT THU JUN 12 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-130901- /O.CON.KTSA.FL.W.0103.000000T0000Z-080613T1200Z/ /MKGO2.1.ER.080612T1715Z.080612T1745Z.080612T1751Z.NO/ 801 PM CDT THU JUN 12 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM THURSDAY THE STAGE WAS 27.73 FEET. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL REMAIN NEAR OR SLIGHTLY ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. * IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 12, 11:17 AM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 12, 11:17 AM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1117 AM CDT THU JUN 12 2008 .DISCUSSION... HAVE REMOVED POPS PRIOR TO 18Z AS ALL SHOWERS HAVE DISSIPATED. ALL OTHER CHANGES TO THE FORECAST WERE MINOR. STILL A SMALL POTENTIAL FOR ISOLATED SURFACE BASED SUPERCELLS TO BRUSH PARTS OF NORTHEAST OKLAHOMA VERY LATE THIS AFTERNOON AND THIS EVENING WITH ALL MODES OF SEVERE WEATHER POSSIBLE. THE BETTER CHANCE WILL BE JUST TO OUR NORTH HOWEVER. LARGE THUNDERSTORM COMPLEX WILL ORGANIZE IN KANSAS AS THE EVENING WEARS ON AND WILL ADVANCE SOUTHEAST INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AFTER MIDNIGHT INTO FRIDAY MORNING. UPDATE ON THE WAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...05 LONG TERM....17 PLATE
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.